# SDR FDEA201103100937

- Difficulty date: March 10, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATORS MULTIPLE FUSELAGE SKIN BLENDS,  FOUND OUT OF LIMITS. REPAIRED PER SRM 53-00-01, REPAIR 16, CAT. "B" MAJOR REPAIR.
